MAUDE Adverse Event Report: BIOMET MICROFIXATION HTR*PMI K.V.1962-200720 RIGHT FRONTAL TEMPORAL PARIETAL IMPLANT; CUSTOM MADE DEVICE

BIOMET MICROFIXATION HTR*PMI K.V.1962-200720 RIGHT FRONTAL TEMPORAL PARIETAL IMPLANT; CUSTOM MADE DEVICE
Model Number N/A
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis as it was implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.The user facility is foreign; therefore, a facility medwatch report will not be available.Report source ¿ (b)(6).
 
Event or Problem Description
It was reported the custom cranioplasty plate was too small and did not fit as desired.The surgeon had to use bone cement in the caudal area of the defect in order to completely repair the defect.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Photos of the defect were provided, which appears to show a gap in between the implant and the patient's skull.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The investigation from the manufacturer noted that there were no design/manufacturing process issues that would have contributed to this complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Common Device Name
CUSTOM MADE DEVICE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10653586
Report Number0001032347-2020-00504
Device Sequence Number3708865
Product Code KKY
UDI-Device Identifier00888233029155
UDI-Public00888233029155
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K924935
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2023
Device Model NumberN/A
Device Catalogue NumberPM623462
Device Lot Number999360
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer04/14/2021
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age58 YR